# SDR USAA2011041491487

- Difficulty date: April 10, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N442US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24841
- Aircraft time: 55,394 hours, 38,159 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 CHECK - FUSELAGE SKIN CRACKED AT BS 767 + 16, S22L.  REPAIRED FUSELAGE SKIN AT BS 767 + 16, S22L IAW B737 SRM 53-00-01 REPAIR 31.
